NuvaRing and spotting?

iVillage Member
Registered: 04-12-2005
NuvaRing and spotting?
1
Thu, 12-10-2009 - 1:08pm

Hey all,

I started on Nuvaring in the end of October after having been on Loestrin 24Fe for about three years. I'd always been fine on Loestrin, but suddenly started spotting in the end of August. The spotting went on consistently for a few months, so I decided I had to switch.

I got onto NuvaRing in the end of October and it's been pretty great -- haven't had any emotional side effects and the spotting stopped completely. But today, a week before my next period is due, it came back...

I know it might just be an adjustment thing, and it might just be some freak occurrence, but I'm beginning to get worried -- I've never spotted in the five years I've been on birth control, so why would it have started this year? The only thing is, I wonder if stress/depression could have something to do with it? I've been sort of freaking out about trying to find a job since June (I work at my mom's office now and it's only really a temporary thing, so I really need to find something else...) and I've become fairly depressed. I've also been super sleepy lately, which always happens to me in winter (I think I have SAD...)

Any advice would be much appreciated!

E

iVillage Member
Registered: 08-07-2007
Thu, 12-10-2009 - 3:17pm

Stress and depression can affect many things, including our cycles.